# SDR USAA000184

- Difficulty date: January 14, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 65C327148
- Condition: Cracked
- Location: Mlg
- Part time: 28,666 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FITTING CRACKED .5 INCH, MLG SUPPORT BEAM OUTBOARD ATTACH FITTING.  REPLACED FITTING.  (M)
